# SDR ASAA2025020956544

- Difficulty date: February 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148A33111148A332
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STA 1088 AND STR 24L. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUSELAGE SKIN PN: 148A3311-1 / 148A3321-13 AT STA 1088 AND STR 24L IAW EA#800-53EA-28332 REV00. SRXR430X.
